# SDR SWAA2025021996412

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT DOOR ASSIST HANDLE IS BROKEN<[01] REMOVED AND INSTALLED IAW AMM 25-21-31-420-802  WN49860 WN49856;[02] VERIFIED ITEM 1 AUDIT C/W
